MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY CON EPID 19G SPIROL TUOHY

Medline Industries, LP MEDLINE; TRAY CON EPID 19G SPIROL TUOHY
Catalog Number PAIN9032
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "epidural catheter tubing came disconnected at the connector.".
 
Additional Manufacturer Narrative
The customer reported that the epidural catheter tubing came disconnected at the connector, the patient declined replacement of the epidural despite unknown timing of disconnect, and prophylactic antibiotics were ordered.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, and there were no line down situations, no run without approvals, substitutions, deviations or non-conformance reports, and no issues with the pack build that would contribute to the reported issue.Due to the actual sample used not being available, medline was not able to confirm the quality issue reported, and the cause was unconfirmed with sample required to determine cause.The complaint was provided to the component manufacturing facility for further evaluation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY CON EPID 19G SPIROL TUOHY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50853984
Report Number1417592-2026-47424
Device Sequence Number9923473
Product Code OFT
UDI-Device Identifier40195327292035
UDI-Public40195327292035
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN9032
Device Lot Number24ALA089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown